Jump to content
CrazyBoards.org

Tapering off SSRIs....


Recommended Posts

Hi everyone!

I am attempting to quit prozac altogether, I have gone from 40mgs to 20mgs with bearable brain shivers (nowhere near as bad as Paxil) but extreme aggression. I feel wound up and agitated, like a sprung coil, if anyone says the wrong thing to me I feel like I might explode (it is not in my nature to be this way, Im so laid back Im horizontal). Has anyone else had this phenonemon? And if so how did you cope with it? Also what is the best way to cut down from 20mgs to 0 mgs and how soon should I be thinking about it, its been a week and a half since I last took 40mgs. Dont tell me to ask my doctor, this is against the advice of my GP and Pdoc but Im old enough and ugly enough to live with my decision and take the results on the chin. Im tired of being a tired, fat, asexual blimp.. ;)

Link to comment
Share on other sites

I did this with Zoloft.  Once completely off I was okay for a couple days then major road rage and once my kids asked me to start taking med again I knew something was up!  So ya, could be the SSRI. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...